MathSciNet Relay Station
MathSciNet bibliographic data
MR132953 (24 #A2789) 44.60
Greenstein, David S. On a criterion for determinate moment sequences. Proc. Amer. Math. Soc. 13 1962 120–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement